Acta Mathematica Hungarica

, Volume 128, Issue 4, pp 299–306

Generalized continuous functions defined by generalized open sets on generalized topological spaces


DOI: 10.1007/s10474-009-9037-6

Cite this article as:
Min, W.K. Acta Math Hung (2010) 128: 299. doi:10.1007/s10474-009-9037-6


We introduce generalized continuous functions defined by generalized open (= g-α-open, g-semi-open, g-preopen, g-β-open) sets in generalized topological spaces which are generalized (g, g′)-continuous functions. We investigate characterizations and relationships among such functions.

Key words and phrases

(g, g′)-continuous (α, g′)-continuous (σ, g′)-continuous (π, g′)-continuous (β, g′)-continuous 

2000 Mathematics Subject Classification


Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2009

Authors and Affiliations

  1. 1.Department of MathematicsKangwon National UniversityChuncheonKorea

Personalised recommendations